# SDR USAA2012122100002

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 26,003 hours, 11,090 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7960501
- Part serial: F45295
- Condition: Faulty
- Location: Lt Engine
- Part time: 41,804 hours, 17,409 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, MAINTENANCE REPORTED A STRONG FUEL ODOR NOTED IN THE AFT HALF OF CABIN AFTER ENGINE START.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FUEL DISTRIBUTION VALVE PER AIRBUS AMM 73-13-43-0401-13.  LEAK CHECK GOOD.  OPS CHECK GOOD.  NO ODOR IN CABIN.  ALSO, ACCOMPLISHED J/C 26L00021001, 26L00021003 AND 26L00021004.  NO ODORS NOTED IN CABIN.
